# SDR IXXA0100047S

- Difficulty date: March 8, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING LEADING EDGE LOWER RIB OUTBOARD ACCESS PANEL 518. REPAIR ACCOMPLISHED STOP DRILLING CRACK, FABRICATION AND INSTALLATION A REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL 57-2-0 AND ENGINEERING ORDER 57-DC8-1764.
